MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN TIB PLY OLAY MAG LM/RL 9MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. GEN TIB PLY OLAY MAG LM/RL 9MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71243609
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Date of Event 12/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an acuris prothesis was fitted on the patient on (b)(6) 2016.The post surgery xray on (b)(6) 2016 was normal but during a check up visit on (b)(6) 2017 it was discovered that the tibial plate wire was cut.A scan was performed on (b)(6) 2018 to plan a revision.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.[(b)(4)].

Brand Name
GEN TIB PLY OLAY MAG LM/RL 9MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7207989
Report Number1020279-2018-00073
Device Sequence Number19079399
Product Code HSX
UDI-Device Identifier03596010501707
UDI-Public03596010501707
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K912735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2024
Device Catalogue Number71243609
Device Lot Number14DM05702
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2018
Supplement Date Received by Manufacturer01/16/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;